Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child has headache, vomiting, fever. Given Nurofen. Connected symptoms?

Hi my son is 5 yrs old and over recent months has complained several times of headaches and woke on to several nights vomiting in his sleep, the doctor has said it s no worry as its not that regular and doesn t wake him.. Today he woke with a bad head ache a temp of 40, feeling sick and aching legs. After several 2 lots of nurofen he is still very poorly and in and out of sleep.. Could these be connected? YYYY@YYYY
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for writing to health care magic.

Any kid who is having headache, vomiting and high grade fever we should rule out bacterial meningitis.

Does he have any neck stiffness............ ask him to bend his neck and try to touch the chest with chin
if he is vomiting so badly he should also be dehydrated by now

does he have any signs of dehydration like dry mouth, sunken eyes, decreased urination etc.

Your child requires urgent medical attention.

You may contact me with further details on the following URL...........

In such scenario the questions are directly forwarded to me .............. and I can answer your queries regarding your kid online regularly.

Hope this helps.
Take care

Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics

Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor